Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 86, NWS Quad Cities, IA

July 6, 2015Bureau County, Whiteside County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 6, 2015, 5:40 PM CDT for Bureau County, Whiteside County, Illinois. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2015, 5:40 PM CDT (22:40 UTC)
Expired
Jul 6, 2015, 6:05 PM CDT
In force
25 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Bureau County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 82 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 200 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -74 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
200 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
1201 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-74 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

198 
WUUS53 KDVN 062240
SVRDVN
ILC011-195-062330-
/O.NEW.KDVN.SV.W.0086.150706T2240Z-150706T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
540 PM CDT MON JUL 6 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BUREAU COUNTY IN NORTH CENTRAL ILLINOIS... 
  EASTERN WHITESIDE COUNTY IN NORTHWESTERN ILLINOIS...

* UNTIL 630 PM CDT

* AT 540 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TAMPICO...OR
  8 MILES SOUTH OF ROCK FALLS...MOVING EAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTH CENTRAL BUREAU AND SOUTHEASTERN WHITESIDE COUNTIES...
  INCLUDING THE FOLLOWING LOCATIONS...YEOWARD ADDITION...DOUGLAS
  PARK...KASBEER...VAN ORIN...NORMANDY...WHITESIDE COUNTY AIRPORT...
  COMO...OHIO AND GALT.

THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 35 AND 44.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4148 8968 4172 8989 4186 8963 4159 8963
      4158 8935 4151 8934
TIME...MOT...LOC 2240Z 255DEG 26KT 4165 8972 

HAIL...<.75IN
WIND...70MPH
 
$$

RP KINNEY
2 follow-up statements
478 
WWUS53 KDVN 062252
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
552 PM CDT MON JUL 6 2015

ILC011-195-062330-
/O.CON.KDVN.SV.W.0086.000000T0000Z-150706T2330Z/
BUREAU IL-WHITESIDE IL-
552 PM CDT MON JUL 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTH CENTRAL BUREAU AND SOUTHEASTERN WHITESIDE COUNTIES...

AT 552 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEER GROVE...
OR 8 MILES SOUTHEAST OF ROCK FALLS...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
STERLING...ROCK FALLS...WALNUT...DEER GROVE...OHIO...YEOWARD
ADDITION...VAN ORIN...NORMANDY...WHITESIDE COUNTY AIRPORT...COMO AND
KASBEER.

THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 37 AND 44.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4149 8962 4174 8981 4186 8963 4159 8963
      4158 8935 4151 8934
TIME...MOT...LOC 2252Z 255DEG 26KT 4167 8961 

HAIL...<.75IN
WIND...60MPH
 
$$

RP KINNEY
721 
WWUS53 KDVN 062305
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
605 PM CDT MON JUL 6 2015

ILC011-195-062315-
/O.CAN.KDVN.SV.W.0086.000000T0000Z-150706T2330Z/
BUREAU IL-WHITESIDE IL-
605 PM CDT MON JUL 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BUREAU AND 
EASTERN WHITESIDE COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4149 8962 4174 8981 4186 8963 4159 8963
      4158 8935 4151 8934
TIME...MOT...LOC 2301Z 255DEG 26KT 4170 8948 

$$

RP KINNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:16 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jul 6, 3:16 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
316 PM CDT MON JUL 6 2015

.SYNOPSIS...
ISSUED AT 315 PM CDT MON JUL 6 2015

A VERY HUMID AIR MASS REMAINED IN PLACE ACROSS THE REGION DURING THE
AFTERNOON HOURS...WITH DEWPOINT TEMPERATURES IN THE 70 TO 75 DEGREE
RANGE. A COLD FRONT EXTENDED ACROSS CENTRAL IOWA. CLOUD COVER HELPED
HOLD DOWN TEMPERATURES MOST AREAS...WITH THE EXCEPTION OF SOUTHEAST
IOWA AND FAR NORTHEAST MISSOURI...WHERE READINGS WERE IN THE MID
80S. SCATTERED THUNDERSTORMS CONTINUED ALONG AND NORTH OF INTERSTATE
80 DURING THE AFTERNOON...AFTER PERIODS OF HEAVY RAIN DURING THE
MORNING HOURS.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 315 PM CDT MON JUL 6 2015

LATEST HIGH RESOLUTION MODEL TRENDS REFLECT A FASTER PROGRESSION OF
THE COLD FRONT THROUGH THE FORECAST AREA LATE THIS AFTERNOON AND
TONIGHT...AND HAVE MADE SOME CORRESPONDING ADJUSTMENTS IN EVOLUTION
OF POPS AND HIGHEST QPF AMOUNTS. 0.75 TO 1 INCH ADDITIONAL RAINFALL
AMOUNTS WILL BE COMMON...WITH ISOLATED 2-3 INCHES IN AREAS IMPACTED
BY STRONG AND/OR MULTIPLE STORMS. THE SLIGHT RISK AREA HAS BEEN
TRIMMED TO ROUGHLY THE SOUTHEAST HALF OF THE FORECAST AREA...AREAS
THAT HAVE BEEN MOSTLY DRY TO THIS POINT. NOT EXCITED ABOVE THE
OVERALL SEVERE THREAT WITH THE WEAK SHEAR AND MEAGER MID LEVEL LAPSE
RATES. WILL LIKELY BE MONITORING A FEW STORMS FOR STRONG WIND GUSTS.
OF MORE CONCERN IS THE DEEP MOISTURE AND POTENTIAL FOR ADDITIONAL
HEAVY RAIN. SOME LOCATIONS ALONG AND NORTH OF I-80 PICKED UP 1 TO 2
INCHES THROUGH EARLY AFTERNOON AND WILL NEED TO BE WATCHED CLOSELY.
THE HIGHEST QPF THROUGH TONIGHT MAY BE FOCUSED SOUTH OF THESE AREAS.
IF THAT ENDS UP BEING THE CASE...THEN THE MAIN THREAT WOULD BE HIGH
RAINFALL RATES AND REPEATED ROUNDS IN URBAN AREAS.

RAIN EXPECTED TO LINGER FAR SOUTH LATE TONIGHT INTO TUESDAY MORNING.
EXPECT COOL N/NE FLOW TUESDAY...WITH AFTERNOON HIGHS ONLY IN THE LOW
TO MID 70S.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 315 PM CDT MON JUL 6 2015

QUIET AND DRY CONDITIONS WILL BE SEEN ACROSS THE AREA TUESDAY
EVENING WITH THE FRONT WELL SOUTH OF THE AREA AND FLOW OFF LAKE
MICHIGAN. A NEW THUNDERSTORM COMPLEX WILL DEVELOP ALONG THE KS/MO
BORDER AND MOVE EAST NORTHEAST OVERNIGHT. THUS SHOWERS AND SOME
THUNDERSTORMS SHOULD BEGIN MOVING INTO THE EXTREME SOUTH AROUND
SUNRISE WEDNESDAY.

THE CONVECTIVE COMPLEX WILL MOVE ACROSS THE AREA IN A DECAYING
NATURE WEDNESDAY MORNING AND EARLY AFTERNOON. THE BETTER CHANCES FOR
RAIN LOOK TO BE SOUTH OF I-80. DIFFERENTIAL HEATING DURING THE DAY
COMBINED WITH ANY BOUNDARIES FROM THE DECAYING CONVECTIVE COMPLEX
MAY BE ENOUGH TO GENERATE ISOLATED TO SCATTERED CONVECTION NORTH OF
I-80 DURING THE AFTERNOON. CLOUD COVER AND PRECIPITATION MAY RESULT
IN HIGHS NOT MUCH WARMER THAN THE LOWER 70S.

RAIN SHOULD SLOWLY DECREASE IN COVERAGE FROM WEST TO EAST WEDNESDAY
NIGHT WITH THE BETTER RAIN CHANCES SOUTH OF I-80.

ON THURSDAY...THE MODELS DIVERGE CONSIDERABLY ON THEIR RESPECTIVE
SOLUTIONS. THE KEY WILL BE WHERE DOES THE FRONTAL BOUNDARY STALL
OUT. SEVERAL MODELS PLACE THE FRONTAL BOUNDARY FROM NORTHERN INDIANA
INTO SOUTHERN IOWA. IF THIS PLACEMENT IS CORRECT...THEN ISOLATED TO
POSSIBLY SCATTERED CONVECTION WILL BE POSSIBLE...ESPECIALLY DURING
THE AFTERNOON HOURS. HIGH TEMPERATURES ON THURSDAY WILL BE WELL
BELOW NORMAL.

THURSDAY NIGHT ON...

THE MODELS DIVERGE CONSIDERABLY ON THEIR RESPECTIVE SOLUTIONS
REGARDING THE SENSIBLE WEATHER. THE OVERALL LARGE SCALE PICTURE
WOULD SUPPORT A FAIRLY ACTIVE WEATHER PATTERN WITH ORGANIZED
THUNDERSTORM COMPLEXES. THE KEY WILL BE WHERE THE FRONTAL POSITION
IS LOCATED.

IT MUST BE POINTED OUT THAT THERE WILL BE PERIODS OF DRY WEATHER
FROM THURSDAY NIGHT THROUGH NEXT MONDAY. THESE DRY PERIODS MAY BE 6
OR MORE HOURS LONG. CONFIDENCE ON WHEN THE DRY WEATHER MAY OCCUR IS
QUITE LOW.

RIGHT NOW THE MODEL CONSENSUS HAS CHANCE TO LIKELY POPS THURSDAY
NIGHT/FRIDAY FOR A POTENTIAL THUNDERSTORM COMPLEX MOVING ACROSS THE
AREA.

FRIDAY NIGHT THROUGH MONDAY...THE MODEL CONSENSUS HAS SLIGHT CHANCE
TO CHANCE POPS EACH DAY. LARGE SCALE SIGNALS IN THE WEATHER PATTERN
WOULD SUPPORT ADDITIONAL ROUNDS OF ORGANIZED THUNDERSTORM COMPLEXES
AFFECTING THE MIDWEST.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 108 PM CDT MON JUL 6 2015

18Z TAFS UPDATED TO REFLECT RECENT TRENDS AND HIGH RESOLUTION
MODELS. EXPECTING MORE WIDESPREAD STORMS DEVELOPING IN THE 20Z TO
22Z TIME FRAME...THEN CONTINUING INTO THE EVENING HOURS AND LAST
TO END AT KBRL. MAINLY MVFR CEILINGS AND VISIBILITIES THEN
EXPECTED OVERNIGHT IN THE WAKE OF THE COLD FRONT. HAVE KEPT THE
TAFS PESSIMISTIC IN TERMS OF SCOURING OUT THE LOW CLOUDS.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...RP KINNEY
SHORT TERM...RP KINNEY
LONG TERM...08
AVIATION...RP KINNEY
Hazardous weather outlook, Jul 6, 3:22 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
322 PM CDT MON JUL 6 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-071100-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
322 PM CDT MON JUL 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BE MORE WIDESPREAD OVER THE ENTIRE AREA LATE THIS
AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH THE REGION.
A FEW THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS PRESENTING
THE MAIN THREAT. THE MAIN THREAT AREA FOR ISOLATED SEVERE WEATHER
IS SOUTH OF INTERSTATE 80.

EXPECT LOCALLY HEAVY RAINFALL WITH STORMS THROUGH TONIGHT. THIS
MAY LEAD TO MINOR STREET FLOODING AND PONDING WATER ON ROADS.
ISOLATED FLASH FLOODING IS NOT OUT OF THE QUESTION...ESPECIALLY IN
URBAN AREAS AND LOCATIONS THAT RECEIVED HEAVY RAIN EARLIER TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A BAND OF THUNDERSTORMS MAY MOVE ACROSS PORTIONS OF THE OUTLOOK
AREA WEDNESDAY INTO WEDNESDAY EVENING. WHILE SEVERE WEATHER IS
CURRENTLY NOT EXPECTED WITH THESE STORMS...THEY MAY BE ABLE TO
PRODUCE LOCALLY HEAVY RAINFALL AND MINOR FLOODING. LATEST
INDICATIONS SUGGEST THAT THESE STORMS WILL MOVE ACROSS AREAS
GENERALLY ALONG AND SOUTH OF INTERSTATE 80.

THURSDAY NIGHT THROUGH SATURDAY NIGHT...THERE IS A CHANCE FOR
MORE ROUNDS OF THUNDERSTORMS OVER PORTIONS OF THE OUTLOOK AREA
THROUGHOUT THIS PERIOD. ADDITIONAL EPISODES OF HEAVY RAIN MAY
LEAD TO FLOODING PROBLEMS BY THE WEEKEND. IT IS TOO SOON TO
DETERMINE THE POTENTIAL FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

RP KINNEY/08

In the hours before

Local storm report, Jul 6, 4:56 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
456 PM CDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TSTM WND DMG     FRUITLAND               41.35N 91.13W
07/06/2015                   MUSCATINE          IA   LAW ENFORCEMENT

            UTILITY POLES AND SEVERAL TREES DOWN NEAR FRUITLAND ROAD
            AND SPITZ DRIVE...TIME ESTIMATED FROM RADAR.

&&

GROSS
Local storm report, Jul 6, 5:08 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
508 PM CDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     4 N ATKINSON            41.48N 90.01W
07/06/2015  E60 MPH          HENRY              IL   PUBLIC

            SMALLER TREES BLOWING SIDEWAYS. EXTREMLY WINDY.

&&

ERVIN
Special weather statement, Jul 6, 5:25 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
525 PM CDT MON JUL 6 2015

IAZ067-068-077-078-087>089-098-099-ILZ009-015>018-024>026-MOZ009-
010-070100-
MUSCATINE-SCOTT-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-
VAN BUREN-LEE-WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-
HENDERSON-WARREN-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT...
WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT...BURLINGTON...
KEOSAUQUA....FORT MADISON...STERLING...ROCK FALLS...MOLINE...
ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...OQUAWKA...
MONMOUTH...MEMPHIS...KAHOKA
525 PM CDT MON JUL 6 2015

...THUNDERSTORMS WITH VERY HEAVY RAIN EARLY THIS EVENING...

THUNDERSTORMS WILL CONTINUE TO SPREAD OVER EASTERN
IOWA...ILLINOIS...AND NORTHEAST MISSOURI THROUGH SUNSET. THESE
STORMS MAY PRODUCE STRONG WINDS...BUT ALL STORMS WILL BE CAPABLE
OF VERY HEAVY RAINFALL RATES. THIS HEAVY RAIN MAY BRING MINOR
FLOODING TO URBAN AND POORLY DRAINED AREAS. MAKE SURE YOU NEVER
DRIVE THROUGH WATER OVER A ROAD.

ERVIN
Local storm report, Jul 6, 5:29 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
529 PM CDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND GST     W FAIRFIELD             41.01N 91.97W
07/06/2015  E60 MPH          JEFFERSON          IA   EMERGENCY MNGR

            LEE COUNTY EM REPORTING STRONG WINDS ON HWY 34.

&&

GROSS
Local storm report, Jul 6, 5:31 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
531 PM CDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TSTM WND DMG     HOOPPOLE                41.52N 89.91W
07/06/2015                   HENRY              IL   PUBLIC

            5 INCH DIAMETER TREE BRANCH BLOWN DOWN ON TOP OF HOUSE.

&&

ERVIN
Local storm report, Jul 6, 5:37 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
537 PM CDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     FAIRFIELD               41.01N 91.97W
07/06/2015  M57 MPH          JEFFERSON          IA   AWOS

&&

GROSS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 3:16 PM CDTSpecial Weather StatementDVNMercer, Rock Island59 min
Jul 6, 3:59 PM CDTSevere Thunderstorm WarningDVNRock Island46 min
Jul 6, 4:29 PM CDTSevere Thunderstorm WarningDVNHenry, Rock Island, Whiteside46 min
Jul 6, 5:05 PM CDTSevere Thunderstorm WarningDVNBureau, Henry40 min
Jul 6, 6:17 PM CDTFlash Flood WarningDVNRock Island6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.